Numark Co-Codamol Effervescent 500mg 32 Tablets

Numark Co-Codamol Effervescent 500mg 32 Tablets
Get notified when back in stock
Description
Co-codamol contains a combination of two pain-killing ingredients paracetamol and codeine. It is used to stop pain and fever (high temperature)
Co-codamol can be used to relieve pain caused by rheumatic and muscular pain, sprains, strains, backache, headache, sore throat, toothache and period pain. It is also useful in treating cold and 'flu-like' symptoms and reducing fever (high temperature)
Ingredients
Active Ingredients: Paracetamol 500mg and Codeine Phosphate 8mg.
Other Ingredients: Aspastame and 438mg (19.1 millimoles) of Sodium.
Usage and Instructions
Adults (including the elderly):
Take-Two tablets up to 4 times a day. This dose should not be repeated at more than 4 hour intervals, and not more than 4 doses (8 tablets) should be given in any 24 hour period.
Pediatric population:
Children aged 16-18 years:
Take 1-2 tablets every 6 hours when necessary up to a maximum of 8 tablets in 24 hours.
Children aged 12 – 15 years:
Take 1 tablet every 6 hours when necessary up to a maximum of 4 tablets in 24 hours.
Children aged less than 12 years:
Codeine should not be used in children below the age of 12 years because of the risk of opioid toxicity due to the variable and unpredictable metabolism of codeine to morphine (see sections 4.3 and 4.4).
For oral administration only.
The duration of treatment should be limited to 3 days and if no effective pain relief is achieved the patients/carers should be advised to seek the views of a physician.
Warnings
Do not take with any other paracetamol - containing products.
Do not take more than the stated dose and do not take every day for more than 3 days unless told to do so by your doctor. This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days.
Contains codeine: regular use for long periods of time may result in symptoms such as restlessness and irritability when you stop taking this medicine. If you need to use this product all the time, see your doctor straight away.
Do not take if you are sensitive to paracetamol, codeine or to any of the other ingredients listed above.
Please see your doctor before you take Co-Codamol 8mg/500mg if:
You are taking drugs prescribed for depression (MAOIs).
You are taking metoclopramide or domperidone - used to treat nausea and vomiting.
You are taking colestyramine - used to treat high cholesterol.
You have severe liver or kidney disease.
You are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of Solpadeine Max.
The tablets contain lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.
If your headaches become persistent, see your doctor.
Please see your doctor before you take Co-Codamol 8mg/500mg if you are pregnant or breast-feeding.
Do not give to children under 12 years of age.
This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. This can give you withdrawal symptoms from the medicine when you stop taking it
Side Effects
Some of the side effects associated with this medication:
- constipation
- nausea
- allergic reactions, such as skin rash.
- Dizziness or drowsiness. If affected by dizziness or drowsiness you must not drive or operate machinery.
If you are concerned about these effects, or if Solpadeine Max affects you in any other way, stop taking them and talk to your doctor or pharmacist.